Hey, I'm on my 4th course of isotretinoin, at varying doses and lengths, and am finally getting the results I always wanted. Keep with it and persist, you will get clear! Promise!! Strange up and downs are very common during the treatment, as are odd side effects. Some weeks you feel you're progressing, others you feel otherwise. Some people require numerous courses, some lucky ones don't. But all in all, it will eventually clear you. From my own experience also, I recommend you talking with your derm about taking a post-treatment low dose to keep a lid on things afterwards. This has proved crucial to me in remaining clear, for whenever the medication leaves my system I seem to break out again: Its possible even I will have to be on it for a number of years. I'm currently taking just 20mg every two days and its working wonders. No side effects either!
Please feel free to drop me a message if I can reassure or help you at all
Best of luck
Thanks for the encouragement! I'm on the start of the third month, and my face is getting better. The only thing that is annoying is that i had a huge red pimple that eventually went away and around it there is a large area of just this large red spot. some days it seems to fade while today for example, the red spot got larger.....It's super annoying becuase my face would look decent it just left. Is there anything I can do to prevent red spots?
Thanks for your message. Happy to hear you making progress on isotretinoin. In answer to your question, I personally use ibuprofen gel (the kind thats used for sports injuries, muscle pains etc) for any persistant blighters. I apply some at any bumps and usually by the next day they are gone. I also find taking a few ibuprofen tablets helps me that little extra if I have a special occasion coming up etc. Its in no way a permament solution, and in fact doesnt work if applied constantly, but it defo brings down inflammation quicker. Give it a whirl, link below:
Isotretinoin will eventually clear you, but give this a go in the meantime and see if it works for you too!
All the best